# SDR ASAA2015040911349

- Difficulty date: April 9, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 40,910 hours, 15,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: BAC1496337
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS  767 - 787 RT TRANSITION STRIP CORRODED.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02.  ORIGINAL MAT 0.050, REMAINING  0.047, REMOVED 0.003, FOUND IN LIMITS IAW SR, 53-00-53, TOOL T8225M, ALODINED & PRIMED IAW SRM 51-20-01, TOP COATED AREA IAW 51-21-73 PART MARKED BLENDED AREAS IAW AMM 51-05-01, DOT REMOVED.
